# SDR AALA20170505005

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767324
- Aircraft serial: 33088
- Aircraft time: 54,065 hours, 8,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 15112
- Condition: Inoperative
- Location: Cockcpit
- Part time: 34,266 hours, 6,092 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY EXIT LIGHT OVER FLIGHT DECK DOOR IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD.
